# SDR AALA202409246610

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 57,042 hours, 39,118 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LANDING, ECAM MESSAGE OF R1 DOOR OPEN, WHEN IT IS STILL CLOSED. CYCLED DOOR OPEN TO CLOSE, AND MESSAGE STILL APPEARS. MAINTENANCE ADJUSTED PROXIMITY SWITCHES PER AMM 52-71-00820-002-A. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
